Doctor insights on:
If I Threw Up My Pain Medication How Long Should I Wait Till I Can Take More
Depends!: If you threw up because of opioid-induced nausea you are taking too much or the wrong one. In either case talk to your doctor. It also depends on how long after you took the med and whether it is a immediate release or a sustained release compound. So you really need to talk to your doctor about these situations. ...Read more
I have prolonged migraines, nausea, dizziness, nosebleeds, spend days vomiting. Am not on medication, and rarely take paracetamol. Can it be serious?
My friend did not take insulin medication for 3 days, last night was vomiting then took the medication now looks weak can he eat?
What to do if I have to take this medication because What to do if I have a chest infection. will this medication make me throw up?
Clarify: Which medication? Can re-ask.Get a more detailed answer ›
What's a GOOD nausea/vomiting medication I could take besides Ondansetron? That won't make me drowsy. I take Ondansetron but it doesn't seem to help.
Look harder: Nausea/vomiting may be gi-related (food poisoning, peptic disease, gastroparesis, due to biliary & pancreatic disease, gas/bloat syndrome, small bowel problems). Consider "central" causes: motion sickness, vertigo, migraine headache, brain problems (some very serious). Also, rule out infection (? Urinary tract), medication side effects, pregnancy, & even reaction to stress. Find & treat cause. ...Read more
My son had wisdom teeth removed 16 hours ago. He has been vomiting for the last 12 hours and cannot take pain medications. What should I do?
Call oral surgeon: I'd be concerned about dehydration as well as not being able to take pain medicine. Is your son swollen, bruised, is he still bleeding, did he have general anesthesia, hence the vomiting. Your oral surgeon knows all the particulars about your son's procedure and should have an emergency number for you to call! so don't waste any time, call now! ...Read moreSee 2 more doctor answers
Is GERD a serious disease? My daughter is 3years old. Lately shes been vomiting and having diarea. I took her to the emergency not to long ago and she was diagnose with gastroesophageal reflux disease. She was under medication for dehydration and she was
Maybe,maybe not: We generally describe gerd as the return of stomach contents into the esophagus to the degree that heartburn, fussiness or weight loss develops. Since a dry burp has the same mechanics, it is not much of a stretch to say all kids have some reflux, but only some of them symptoms. It can be transient as part of a gut virus, or longer term.I find mild disease common but significant disease rare. ...Read moreSee 1 more doctor answer
In second stage lung cancer is it important to first take medication for blood coughing and vomiting, before starting the actual therapy?
No 2 cases the same: In clinical stage ii non-small-cell cancer, the burning question may actually be "candidate for surgical cure". If you are vomiting at this stage, one burning question is possible brain metastases; if you have intractable bloody cough, we want to rule out a cancer-induced pneumonia. The decision to delay or proceed with chemotherapy is too tricky to be settled in 400 words. Good luck. ...Read moreSee 1 more doctor answer
Minereas disease I have minereas disease and was told i had a twisted artery in my neck could this be effecting the minereas because now no medication works dizzy and ringing in ears pretty much constant can't take many more 8 hours of vomiting
Meniere's Syndrome: Inner ear, only one side ringing, vertigo (dizziness with nausea), may occur in families. Limit or eliminate caffeine, salt, chocolate. See a physician who treats these cases if the episodes occur often, consider an endolymphatic shunt (surgical procedure). Successfully works for many. Hearing aids do not work to reduce ringing. Some people outgrow vertigo, but not ringing. ...Read moreSee 1 more doctor answer
What next step should I take or medication should I take ? Vomiting three day with high fever and fatigue and sharp back(mostly)/body aches i took dayquill flu for the first two days and nothing i just started to take emetrol but that is just making my sy
The : The symptoms you describe are consistent with a common cold or flu. Supportive care will help with your symptoms. This includes maintaining adequate hydration, taking analgesics like tylenol (acetaminophen) or advil for pain and/or fever, medications aimed at specific symptoms(i.E dayquil), and plenty of rest. If your symptoms worsen or persist, or the abdominal pain is still present you should see your doctor. Best of luck. ...Read more
Vomiting, diarrhea, abdominal pain, difficulty breathing, mid-back pain on left side. Sudden onset, unable to eat or take medication. see my PCP?
Depends on variables: The kid that is able to cooperate with you and take well enough to pee every 6 hours can usually be followed at home. Ice chips, popsicles, sips of oral rehydration solution are all helpful.If the kid cannot keep up, wets less than every 8 hours or "looks bad" to you, likely needs an IV and inpatient care. ...Read moreSee 1 more doctor answer
So my period only lasted 7 day and now im having cramping plus naesua and vomiting yellow bile? What could it be ? Could it be pregancy if so how long should I wait to test?
I think i either have food poisoning. Liquid diahrrea, nausea, vomiting, and stomach cramping. How long should I wait before going to doctor.
I'm pregnant. I threw up 1 hour after I took my prenatal vitamins. Should I take another or wait till tomorrow?
My daughter has a fever breathing heavy threw up once runny nose and a cough should I take her in or can I wait till tomorrow?
It depends: It depends on how old your child is, and how sick she seems to be acting. If you get the fever down a bit with tylenol (acetaminophen) or ibuprofen, and she perks up and feels better for a while, that's fairly reassuring that it isn't too serious. If you get the fever down and she still feels terrible, can't keep down fluids, or has more trouble breathing, take her to the doctor tonight. ...Read more
How long does it take to digest food? My daughter threw up a pickle she ate 3 nights ago along with a ton of other stuff!
Not normal: Food you eat will stay in stomach for about 3-4 hours or so then will go down to your small bowel etc. Some conditions like in diabetes, gastric emptying time can be longer if diabetes is affecting the nerve innervating the stomach. You can not throw something up from 3 nights ago, however. If you do, that means probably you have blockage that prevents the food came down completely. ...Read moreSee 1 more doctor answer
How long does it take to digest a combination BC pill like Nortrel? I threw up 4 hours after taking it. Is it considered "missed"?
My son is 2 and has a 101 fever. He said earlier that his throat hurt and just now he threw up..... should i take him to his doc or wait it out?
Call: Call Pediatrician's office for their advice.Get a more detailed answer ›
If I wake up w/stomach virus &take Zofran (ondansetron) right away before vomiting begins HOW LONG till zofran (ondansetron) effectively prevent vomiting?The nausea DOESNT matter
Bulemia?: Are you tlaaking of one time throwing up or do u try to throw up regularly? If u are bulemic, u need to seek help asap. Talk to ur doc. ...Read more
Im on rivaroxaban if I have a vomiting bug a how long does the drug need to be in my system to be effective?
Question unclear: Rivaroxaban is an oral anticoagulant and the first orally active direct factor xa inhibitor. It is well absorbed from the gut and maximum inhibition of factor xa occurs four hours after a dose. The effects lasts 8–12 hours but factor xa activity does not return to normal within 24 hours so once-daily dosing is possible, the maximum effect in the first 4 hours. ...Read more
I have diarrhea and I took pepto, how long should it take for it to kick in and will it stop me from vomiting?
Peptobismol: This medicine has a mild effect on stopping diarrhea, so you may continue to have symptoms. It probably won't help with vomiting at all. Your body is under attack - probably from a virus, and it is working to 'clear out' the germs. Try to sip fluids/chicken soup to replace lost salts/fluid. If feeling light-headed or wiped out, see a doc. You may need IV fluids if it's bad. Hope you feel better. ...Read more
- Talk to a doctor live online for free
- How long should i wait till i can take a pregnancy test?
- How long should i wait after drinking to take medication?
- How long should you wait till take a pregnancy test?
- Ask a doctor a question free online
- How long should i wait to take a pregnancy test after my missed period?
- How long should i wait to take another pregnancy test?
- How long should i wait to take an hiv test?
- How long should i wait to take a pregnancy test?
- Talk to a pharmacologist online for free